The Cauchy kernel for cones

Tom 163 / 2004

Sławomir Michalik Studia Mathematica 163 (2004), 21-39 MSC: 32A26, 32D15. DOI: 10.4064/sm163-1-2

Streszczenie

A new representation of the Cauchy kernel ${\mathcal K}_{{\mit \Gamma }}$ for an arbitrary acute convex cone ${\mit \Gamma }$ in ${\mathbb R}^n$ is found. The domain of holomorphy of ${\mathcal K}_{{\mit \Gamma }}$ is described. An estimation of the growth of ${\mathcal K}_{{\mit \Gamma }}$ near the singularities is given.

Autorzy

  • Sławomir MichalikFaculty of Mathematics and Natural Sciences
    College of Science
    Cardinal Stefan Wyszyński University
    Dewajtis 5
    01-815 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek